# SDR SWAA2022030729703

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BS290- 294 RBL 52 WL 208 / REMOVED AND REPLACED ANGLE AT BS 290-294 RBL 52 WL 208 PER DWG 141A8310 AND SRM 51-40-02-0G 91201U 25APR19
